Translator Disclaimer
March, 1983 Covariance Matrices Characterization by a Set of Scalar Partial Autocorrelation Coefficients
Hideaki Sakai
Ann. Statist. 11(1): 337-340 (March, 1983). DOI: 10.1214/aos/1176346085

Abstract

It has been shown that the autocovariance matrices of a stationary multivariate time series can be uniquely characterized by a sequence of the normalized partial autocorrelation matrices having singular values less than one. In this note, we show that the same autocovariance matrices can be also uniquely characterized by a set of sequences of scalar partial autocorrelation coefficients whose magnitudes are all less than one.

Citation

Download Citation

Hideaki Sakai. "Covariance Matrices Characterization by a Set of Scalar Partial Autocorrelation Coefficients." Ann. Statist. 11 (1) 337 - 340, March, 1983. https://doi.org/10.1214/aos/1176346085

Information

Published: March, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0503.62082
MathSciNet: MR684892
Digital Object Identifier: 10.1214/aos/1176346085

Subjects:
Primary: 62M10
Secondary: 60G10, 62M15, 62N15

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.11 • No. 1 • March, 1983
Back to Top